# SDR ASAA0280060

- Difficulty date: March 1, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606
- Condition: Disconnected
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING PREFLIGHT CHECK, 1ST CLASS EMERGENCY FLOOR TRACK LIGHTING WAS DETERMINED TO BE INOPERATIVE.  REPAIRED BROKEN WIRING BETWEEN MODULES.  LIGHTS THEN OPERATED PROPERLY.  (M)
